# SDR JJBA20230929046

- Difficulty date: September 27, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 38,644 hours, 26,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD STUCK OPEN. FOUND MCD LINING CATCHING. RESECURED DOOR LINING. OPS CHECK SAT. NO DEFECTS NOTED
